# SDR CALA2017100903564

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 45,180 hours, 15,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709ATS
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN LENS DETACHED.   REPLACED THE LENS, OPS OK.
